# SDR CALA2022071501739

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141N516255
- Condition: Corroded
- Location: Rbl 45-61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 399 RBL 45-61 FLOOR SUPPORT INTERCOSTAL HAS CORROSION ON BOTTOM.  TRANSCRIBED FROM HAECO GSO NRC# 9 283237 REMOVED AND REPLACED FLOOR SUPPORT FROM STA 399 RBL-45 TO 61 IAW B757-200 SRM 51-40-02 , SRM 51-40-05 AND BAC DWG 141N5162.  HAE CO GSO MECH V901427 INSP QC456
